| Catalog Number |
0064599 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/23/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method to assess the testing instrument in question on 29sep2018, which showed an atypical image for the a1 reverse cells as a 2+ positive.No events were noted in the error log.The internal immucor record number for this report is (b)(4).
Event or Problem Description
On (b)(6) 2018, a customer site reported an abo mistype when tested on a galileo neo instrument, when tested on (b)(6) 2018.